# SDR USAA069948

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 348.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD MISSING RIGHT SIDE BETWEEN STRINGER 25R AND 26R AT BS 348.2.  INSTALLED DOUBLER REPAIR AT RIGHT BS 348.5, BETWEEN STRINGER 25 AND 26R.  MATERIAL USED, 2024-T3, .071 INCH, 12 FT BY 14 INCHES.  REPAIR ACCOMPLISHED IAW SRM 53-30-3, FIG 3.  (M)
